# SDR SWI2025F01143

- Difficulty date: March 17, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS280.00 HAS CORROSION ON AFT SIDE OF FRAME BETWEEN STR.27 AND STR.26R.  PERFORMED CUTOUT AND APPLIED DOUBLER TO FRAME AT FS280, STGR 27 - STGR26R IN REF TO REO 670-53-11-2113 REV --. COMPLIED WITH TASK CARD 51-900-1002-SKY
